# SDR ASAA2016070217252

- Difficulty date: July 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,137 hours, 10,079 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACQUIRED FAULT CODE ON EEC BITE TEST NR 1 ENGINE.  FAULT CODE 77-10841 TOP RIGHT EGT SIGNAL OUT OF RANGE.  ACFT GROUNDED.  ACCOMPLISHED EEC BITE TEST, NO FAULTS LOGGED REF AMM 73-21-00-700-804-F00.  TEMPERATURE READINGS ARE WITHIN LIMITS; S1- 162.90, S2-119.30, S3-123.19, S4-174.75.
